# SDR YENA2007033

- Difficulty date: May 17, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000035
- Aircraft time: 2,448 hours, 1,687 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 1702286A
- Part serial: 0788
- Condition: Faulty
- Location: Slat System
- Part time: 2,448 hours, 1,687 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 1046, WHILE RETRACTING FLAPS OUT OF BNA, RECEIVED -SLAT LO RATE- MESSAGE.  WHEN EXTENDING FLAPS IN JFK, RECEIVED -SLAT FAIL- MESSAGE.  TSI PREVIOUSLY ASSIGNED FOR TROUBLESHOOTING OF SLAT FAIL MESSAGE.  PERFORMED TROUBLESHOOTING REF TSI N236 101011.  REMOVED & REPLACED SLAT 3 & 4 SKEW SENSOR AS PER AMM 27-83-01 AND REMOVED AND REPLACED SLAT HARNESS W511, N512 AS PER AMM 27-83-07.  PERFORMED OPS CHECK.  OPS CHECK SATISFACTORY.
